Opuscula Mathematica
Opuscula Math. 33, no. 4 (), 697-700
http://dx.doi.org/10.7494/OpMath.2013.33.4.697
Opuscula Mathematica

A note on bounded harmonic functions over homogeneous trees


Abstract. Let \(\mathcal{T}_k\) be the homogeneous tree of degree \(k\geq 3\). J.M. Cohen and F. Colonna have proved that if \(f\) is a bounded harmonic function on \(\mathcal{T}_k\), then \(|f(x)-f(y)|\leq \|f\|_\infty\cdot 2(k-2)/k\) for any adjacent vertices \(x\) and \(y\) in \(\mathcal{T}_k\). We give here a new and very simple proof of this inequality.
Keywords: bounded harmonic function, homogeneous tree.
Mathematics Subject Classification: 31C20, 05C05, 05C63.
Cite this article as:
Francisco Javier González Vieli, A note on bounded harmonic functions over homogeneous trees, Opuscula Math. 33, no. 4 (2013), 697-700, http://dx.doi.org/10.7494/OpMath.2013.33.4.697
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.